Thunderstorm Wind, Franklin
- When
- July 27, 3:25 PM EST
- Where
- Franklin County, Heath
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 42.667, -72.833
A hot and humid airmass combined with an approaching cold front sparked strong to severe thunderstorms across interior and northeast Massachusetts during the late afternoon and early evening hours of 27 July. In Leominster, numerous trees and wires fell down on several streets when these thunderstorms moved through the town.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
A hot and humid airmass combined with an approaching cold front sparked strong to severe thunderstorms across interior and northeast Massachusetts during the late afternoon and early evening hours of 27 July. These thunderstorms produced damaging winds and dangerous lightning, especially across Worcester, Middlesex, and Essex counties as they moved through the region.In Leominster, numerous trees and wires fell down on several streets when these thunderstorms moved through the town. In Petersham, lightning caused a fire that destroyed a small research building. In addition, a fire truck was struck by lightning in Peabody, causing injuries.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 27, 1:05 PM EST, 2 hours 20 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
205 PM EDT WED JUL 27 2005
...HOTTEST DAY OF THE SUMMER MAY BE AT HAND FOR BOS/BDL...
.NEAR TERM...
WATCH IN SE MA AND SRN RI MAY NOT SEE THUNDER DUE TO CAP AND SOMEWHAT
COOLER AIRMASS SE NEW ENGLAND. HWO/SPS/ZONES/CWF ETC UPDATED.
PRIMARY THREAT W MA AND S NH. CAP MAY LIMIT SEWD EXTENT. SKYWARN
ACTIVATED 230 PM.
&&
.SHORT TERM UPDATE (TODAY THROUGH TONIGHT)...
HI NR 103 A NUMBER LOCATIONS AT 2 PM FM BDL TO BOS. 2F FM RER AT BDL
ORH ATTM.
SVR WX RISK CONTINUES BUT LESS THAN IDEAL CERTAINTY. MID ATLC WELL
FLAGGED BY TT NR 50. UP HERE WE HAVE -4C AT 5H PREDICTED AT 18Z OVER
MUCH OF SNE AND THATS A CAP. LATE DAY COULD BE BIG ACROSS MASS OR S
NH.
SHORT BOWS ARE ANTICIPATED IN STRONG UNI DIRECTIONAL FLOW... WITH
MULTI REPORTS DAMAGING WIND AS WIND FIELDS WILL EASILY BE STRONG
ENOUGH FOR WDSPRD 45 KT THIS AFTN IN FAIRLY HIGH CAPE ATMOSPHERE WITH
MARGINAL TT. 50 KTS IN THE ALB 12Z SOUNDING AT 13000. WBZ WILL 13-
14K LEAVING SMALL HAIL UNLIKELY BUT IF WE GET OURSELVES A VIL TO
60...LARGE HAIL WILL BE POSSIBLE. EL ARD 42K. MAX CLOUD ET SHOULD BE
ARD 50K.
&&
.LONG TERM (THURSDAY THROUGH TUESDAY)...
GFS/NAM COMING INTO BETTER AGREEMENT WITH POSITION OF FRONT S OF NEW
ENGLAND THU...BUT GFS STILL LOOKS TO BE A LITTLE TOO FAST BASED UPON
MID LEVEL FLOW WHICH WOULD SUGGEST A SLOWER PUSH S. NONETHELESS...OUR
S COASTAL ZONES WILL END UP ON NORTHERN EDGE OF MOISTURE SHIELD AND
WE WILL MAINTAIN MORE CLOUDINESS AND CHANCE POPS THU. NAM IS A LITTLE
MORE AGGRESSIVE IN BRINGING RAINFALL INTO SOUTHERN NEW ENGLAND FRI
WHILE GFS IS PROBABLY MORE REALISTIC IN JUST GRAZING S COAST...GFS
HAS BETTER SUPPORT FROM BOTH SHORT RANGE AND MEDIUM RANGE ENSEMBLE
MEMBERS.
OTHERWISE WE WILL CONTINUE WITH THEME OF IMPROVING WEATHER THU NIGHT
AND FRI...AS CLOUDS SLOWLY EXIT CAPE COD AND ISLANDS WHILE HIGH
PRESSURE BUILDS IN FROM GREAT LAKES. NEXT WAVE ON BOUNDARY SHOULD
KEEP MOST OF ITS EFFECTS TO OUR S DURING THE WEEKEND...BUT 120HR GFS
ATTEMPTS TO BRING CLOUDS/SHOWERS BACK TO S COAST SUN AS ANOTHER WEAK
SHORT WAVE RIDES UP FROM MID ATLANTIC COAST. WE DONT HAVE ENOUGH
CONFIDENCE TO ALTER THE FORECAST AT THIS TIME...SO WE WILL ALLOW NEXT
SHIFT TO GET A BETTER LOOK.
&&
.AVIATION...
DENSE FOG ALONG THE SOUTH COAST...CAPE COD AND THE ISLANDS WILL BREAK
UP TO HAZY CONDITIONS BY LATE THIS MORNING. FORECASTED LIFR CEILINGS
AND VSBYS THROUGH 12-13Z FOR KHYA AND KACK...THEN IMPROVING TO MVFR-
IFR. SHOULD SEE MVFR CONDITIONS MAINLY IN HAZE THROUGH THE AFTERNOON
FOR MOST LOCATIONS...THEN IN ANY SHOWERS AND THUNDERSTORMS THAT MAY
DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON AND EVENING. EXPECT
CONDITIONS TO IMPROVE TO VFR FROM NW-SE AFTER 00Z TONIGHT...THOUGH
WILL HANG ON TO OCCASIONAL MVFR CEILINGS/VSBYS ON THE SOUTH COAST
THROUGH 06Z.
&&
.MARINE...
SHORT TERM...SMW MATERIAL POTENTIAL E MA COASTAL WATERS FOR STORMS
LATE DAY. OTHERWISE...MARGINAL SCA CONDS TODAY? CONSIDERING UPGRADE
TO SCA ALONG THE COAST WITH GOOD MIXING.
IN THE LONGER TERM...WE MAY HAVE A BRIEF PERIOD OF N/NE 15KT WINDS
THU MORNING...OTHERWISE LIGHT WINDS EXPECTED INTO THE WEEKEND WITH
LOCAL SEA BREEZES. SWELLS FROM FRANKLIN SHOULD DIMINISH AS WELL AND
IS ONLY A CONCERN FOR S COASTAL WATERS.
&&
.FIRE WEATHER...
DESPITE A PERIOD OF GUSTY WINDS TODAY...DEWPOINTS WILL BE HIGHER THAN
THEY WERE YESTERDAY SO AFTERNOON RH VALUES WILL ONLY DROP TO AS LOW
AS 45 PERCENT IN THE INTERIOR. MIXING ALLOWED DRIER AIR TO WORK ITS
WAY DOWN AND DROPPED DEWPOINTS INTO 50S MON AFTERNOON...WHICH BROUGHT
RH VALUES DOWN TO 20-30 PERCENT AWAY FROM S COAST.
&&
.CLIMATE...
ONLY PROVIDENCE (TF GREEN) SET A RECORD HIGH YESTERDAY AND IT WAS THE
HOTTEST DAY OF THE SUMMER THERE.
HIGHS YESTERDAY 7/26 AND RECORDS:
BOSTON...........94 (2 BELOW RECORD OF 96 IN 1989)
PROVIDENCE.......96 (BROKE RECORD OF 95 IN 1963)
WORCESTER........89 (4 BELOW RECORD OF 93 IN 1940)
HARTFORD.........94 (1 BELOW RECORD OF 95 IN 1989)
BLUE HILL OBS....93 (4 BELOW RECORD OF 97 IN 1963)
RECORD HIGHS FOR TODAY 7/27 SHOULD BE JUST OUT OF REACH:
BOSTON...........98 IN 1882
PROVIDENCE.......97 IN 1940
WORCESTER........93 IN 1940
HARTFORD.........96 IN 1964
BLUE HILL OBS....95 IN 1949/1963.
&&
.EQUIPMENT...
WHILE THE IVR PHONE RECORDINGS ISSUE HAS BEEN FIXED...A NUMBER OF
TAUNTON FORECAST PRODUCTS ARE NOT POSTING TO THE KBOX WEB PAGE
PROPERLY. WE ARE ATTEMPTING TO RESOLVE BY 1 PM THIS AFTERNOON. THOSE
FORECAST MISSING FORECAST PRODUCTS ARE AVAILABLE ON OTHER WEB SITES.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...DENSE FOG ADVISORY FOR MAZ020>024 UNTIL 8 AM TODAY.
NH...NONE.
RI...DENSE FOG ADVISORY FOR RIZ005>008 UNTIL 8 AM TODAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ254-255 THIS AFTERNOON AND
TONIGHT.
&&
SHORT TERM UPDATE/EQUIPMENT...DRAG/KJC
LONG TERM...JWD/RSH
CLIMATOLOGY/FIRE WEATHER...JWDHAZARDOUS WEATHER OUTLOOK..UPDATED TODAY.. NATIONAL WEATHER SERVICE TAUNTON MA 128 PM EDT WED JUL 27 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-281030- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 128 PM EDT WED JUL 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST NEW HAMPSHIRE... MASSACHUSETTS EAST OF BERKSHIRE COUNTY...NORTH CENTRAL AND NORTHEAST CONNECTICUT...AND ALL OF RHODE ISLAND. .DAY ONE (TODAY AND TONIGHT)... A SEVERE THUNDERSTORM WATCH IS POSTED ESSENTIALLY ALONG AND WEST OF INTERSTATE 95 AND IS EFFECTIVE UNTIL 8 PM. THAT IS MOST OF SOUTHERN NEW ENGLAND...PARTICULARLY THE INTERIOR. SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE STRONG DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL. THESE STORMS ARE MOST LIKELY BETWEEN 3 PM AND 7 PM AND THE PRIMARY THREAT IS FOR SOUTHERN NEW HAMPSHIRE THE WEST TWO THIRDS OF MASSACHUSETTS AND HARTFORD COUNTY OF NORTH CENTRAL CONNECTICUT. .DAYS TWO THROUGH SEVEN (THURSDAY THROUGH TUESDAY)... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION BEGINS AT 230 PM FOR ALL REPORTS OF WIND OVER 45 MPH...DAMAGE...UNUSUAL STREET AND LOCAL FLOODING AND HAIL. DRAG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1149 AM EDT WED JUL 27 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-272200- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 1149 AM EDT WED JUL 27 2005 ...STRONG TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE THIS AFTERNOON AND EVENING ACROSS PARTS OF SOUTHERN NEW ENGLAND... A COLD FRONT MOVING INTO A HOT AND VERY HUMID AIRMASS OVER SOUTHERN NEW ENGLAND WILL CREATE A FAVORABLE ENVIRONMENT FOR STRONG TO SEVERE THUNDERSTORMS TO DEVELOP. DAMAGING WIND GUSTS ARE THE PRIMARY THREAT...BUT LARGE HAIL IS ALSO POSSIBLE. ANY THUNDERSTORMS WILL ALSO BE ACCOMPANIED BY HEAVY DOWNPOURS AND DANGEROUS LIGHTNING. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE NORTH OF THE MASSACHUSETTS TURNPIKE. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST NEW HAMPSHIRE AND WESTERN MASSACHUSETTS BETWEEN 2 AND 4 PM...MOVING INTO NORTHERN CONNECTICUT...RHODE ISLAND AND EASTERN MASSACHUSETTS AFTER 4 PM. THUNDERSTORMS SHOULD WEAKEN CONSIDERABLY AS THEY REACH THE SOUTH COAST...CAPE COD AND THE ISLANDS AFTER 7 PM. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE RADIO OR TELEVISION STATION FOR FURTHER UPDATES ON THIS POTENTIAL WEATHER SITUATION. IN ADDITION...DANGEROUS HEAT AND HUMIDITY WILL AFFECT THE REGION THIS AFTERNOON AS HEAT INDICES REACH 100 TO 105 DEGREES FOR A FEW HOURS. THE WORST OF THE HEAT AND HUMIDITY WILL OCCUR ACROSS NORTHERN CONNECTICUT...NORTHERN RHODE ISLAND AND SOUTH CENTRAL AND EASTERN MASSACHUSETTS. THIS INCLUDES THE CITIES OF BOSTON... PROVIDENCE...HARTFORD...SPRINGFIELD...LOWELL...LAWRENCE AND TAUNTON. IF YOU HAVE PLANS TO BE OUTDOORS THIS AFTERNOON...DRINK PLENTY OF WATER AND AVOID STRENUOUS ACTIVITY WHICH COULD LEAD TO HEAT RELATED HEALTH PROBLEMS. KJC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 153 PM EDT WED JUL 27 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-271900- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 153 PM EDT WED JUL 27 2005 ...A SEVERE THUNDERSTORM WATCH IS POSTED FOR MUCH SOUTHERN NEW ENGLAND ALONG AND WEST OF INTERSTATE 95... A COLD FRONT MOVING INTO A HOT AND VERY HUMID AIRMASS OVER EASTERN NEW YORK STATE AND PENNSYLVANIA HAS DEVELOPED A LINE OF THUNDERSTORMS. THIS LINE OF STORMS WILL MOVE INTO SOUTHERN NEW HAMPSHIRE AND WESTERN MASSACHUSETTS BETWEEN 3 PM AND 5 PM...THEN ON INTO CENTRAL MASSACHUSETTS AND NORTH CENTRAL CENTRAL CONNECTICUT LATE IN THE DAY. THUNDERSTORMS SHOULD WEAKEN CONSIDERABLY AS THEY REACH THE SOUTH COAST...CAPE COD AND THE ISLANDS AFTER 7 PM. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE NORTH OF THE MASSACHUSETTS TURNPIKE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE RADIO OR TELEVISION STATION FOR FURTHER UPDATES ON THIS POTENTIAL WEATHER SITUATION. MEANWHILE...DANGEROUS HEAT AND HUMIDITY ARE AFFECTING THE REGION THIS AFTERNOON AS HEAT INDICES REACH 100 TO 105 DEGREES FOR A FEW HOURS. THE WORST OF THE HEAT AND HUMIDITY IS OCCURRING ACROSS NORTHERN CONNECTICUT...NORTHERN RHODE ISLAND AND SOUTH CENTRAL AND EASTERN MASSACHUSETTS. THIS INCLUDES THE CITIES OF BOSTON...PROVIDENCE... HARTFORD...SPRINGFIELD...LOWELL...LAWRENCE AND TAUNTON. IF YOU HAVE PLANS TO BE OUTDOORS THIS AFTERNOON...DRINK PLENTY OF WATER AND AVOID STRENUOUS ACTIVITY WHICH COULD LEAD TO HEAT RELATED HEALTH PROBLEMS. DRAG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 235 PM EDT WED JUL 27 2005 CTZ002-MAZ002-003-008>011-NHZ011-015-271930- CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-HARTFORD CT-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 235 PM EDT WED JUL 27 2005 AT 230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING LINE OF THUNDERSTORMS EXTENDING FROM 5 MILES SOUTHWEST OF SPRINGFIELD TO 8 MILES EAST OF BENNINGTON TO 4 MILES NORTHWEST OF WEST POINT...MOVING EAST AT 30 MPH. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH...AS WELL AS BRIEF HEAVY RAIN. THUNDERSTORMS WILL BE NEAR...MONROE BY 240 PM EDT...ROWE BY 250 PM EDT...WALPOLE AND ALSTEAD BY 300 PM EDT...WESTMORELAND AND SURRY BY 310 PM EDT...MARLOW AND HINSDALE BY 320 PM EDT...WINCHESTER AND WHATELY BY 330 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THIS EVENING FOR NORTHERN CONNECTICUT AND SOUTHWESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. BELK/STRAUSS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 327 PM EDT WED JUL 27 2005 MAZ002-003-NHZ011-012-015-272030- CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN FRANKLIN MA- 327 PM EDT WED JUL 27 2005 AT 326 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH ALONG A LINE EXTENDING FROM 6 MILES WEST OF HENNIKER TO 6 MILES EAST OF BRATTLEBORO TO 12 MILES WEST OF NORTH ADAMS...MOVING EAST AT 35 MPH. THUNDERSTORMS WILL BE NEAR...WINDSOR...SWANZEY...ROXBURY AND NELSON BY 340 PM EDT...HINSDALE...HANCOCK...DUBLIN AND DEERING BY 350 PM EDT...WINCHESTER AND WEARE BY 400 PM EDT. SMALL HAIL AND BRIEF HEAVY RAINS ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THIS EVENING FOR NORTHERN CONNECTICUT...SOUTHWESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. BELK/STRAUSS
The Albany radar (KENX), 101 km away, was scanning. The volume nearest the first event began at 20:26 UTC.
8 thunderstorm wind, 5 lightning. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2005Every state in 2005This day in weather historyWarnings in Massachusetts, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5465483, 5465491, 5465484, 5465485, 5465486, 5465487, 5465488, 5465492, 5465489, 5465493, 5465494, 5465495, 5465490.